Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Transfer maps and projection formulas


Author: Gonçalo Tabuada
Journal: Proc. Amer. Math. Soc. 140 (2012), 2589-2597
MSC (2000): Primary 18D20, 19D55, 14F05
Published electronically: December 1, 2011
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Transfer maps and projection formulas are undoubtedly one of the key tools in the development and computation of (co)homology theories. In this paper we develop a unified treatment of transfer maps and projection formulas in the non-commutative setting of dg categories. As an application, we obtain transfer maps and projection formulas in algebraic $ K$-theory, cyclic homology, topological cyclic homology, and other scheme invariants.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 18D20, 19D55, 14F05

Retrieve articles in all journals with MSC (2000): 18D20, 19D55, 14F05


Additional Information

Gonçalo Tabuada
Affiliation: Departamento de Matemática e CMA, FCT-UNL, Quinta da Torre, 2829-516 Caparica, Portugal
Address at time of publication: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
Email: tabuada@fct.unl.pt, tabuada@math.mit.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-11169-9
PII: S 0002-9939(2011)11169-9
Keywords: Transfer maps, projection formulas, dg categories, algebraic $K$-theory, cyclic homology, topological cyclic homology, scheme invariants
Received by editor(s): June 25, 2010
Received by editor(s) in revised form: March 4, 2011
Published electronically: December 1, 2011
Additional Notes: The author was partially supported by the FCT-Portugal grant PTDC/MAT/098317/2008.
Communicated by: Brooke Shipley
Article copyright: © Copyright 2011 American Mathematical Society